# SDR IPXA11M69413

- Difficulty date: September 3, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 42,608 hours, 8,533 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75101
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LT WING TANK AT ACCESS 536CB CEILING STRINGER 2ND FROM FWD SPAR IS CRACKED AT END AFT FACE.  REPAIRED CRACKED UPPER STRINGER IN LT WING NR1 TANK, 2ND STRINGER FROM FWD SPAR BETWEEN XORS737.55 AND XORS772.50 AT ACCESS 535BI, SRM 57-00-03, REPAIR 5, FIG 202, REV 47.
